Journal of Applied Probability

A monotonicity result for the workload in Markov-modulated queues

Nicole Bäuerle and Tomasz Rolski

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider a single server queue where the arrival process is a Markov-modulated Poisson process and service times are independent and identically distributed and independent from arrivals. The underlying intensity process is assumed ergodic with generator cQ, c > 0. We prove under some monotonicity assumptions on Q that the stationary workload W(c) is decreasing in c with respect to the increasing convex ordering.

Article information

Source
J. Appl. Probab. Volume 35, Number 3 (1998), 741-747.

Dates
First available in Project Euclid: 17 September 2002

Permanent link to this document
http://projecteuclid.org/euclid.jap/1032265221

Digital Object Identifier
doi:10.1239/jap/1032265221

Mathematical Reviews number (MathSciNet)
MR1659489

Zentralblatt MATH identifier
0931.60079

Subjects
Primary: 60K25: Queueing theory [See also 68M20, 90B22]

Keywords
Markov-modulated queue stationary workload increasing convex ordering supermodular function

Citation

Bäuerle, Nicole; Rolski, Tomasz. A monotonicity result for the workload in Markov-modulated queues. J. Appl. Probab. 35 (1998), no. 3, 741--747. doi:10.1239/jap/1032265221. http://projecteuclid.org/euclid.jap/1032265221.


Export citation